Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006, Article ID 68748, 14 pages
http://dx.doi.org/10.1155/DENM/2006/68748

Instability, nonexistence, and uniqueness in elasticity with porous dissipation

Departament de Matemàtica Aplicada 2, Universitat Politècnica de Catalunya, Colom 11, Terrassa, Barcelona 08222, Spain

Received 18 July 2005; Revised 10 October 2005; Accepted 11 October 2005

Copyright © 2006 M. C. Leseduarte and R. Quintanilla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. C. Leseduarte and R. Quintanilla, “Instability, nonexistence, and uniqueness in elasticity with porous dissipation,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 68748, 14 pages, 2006. https://doi.org/10.1155/DENM/2006/68748.